# SDR USAA950469

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Elongated
- Location: Rt Cockpit
- Part time: 37,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6 CHECK INSPECTION, FOUND HOLES ELONGATED FLIGHT OFFICER AFT OUTBOARD SEAT TRACK.  INSTALLED REPAIR KIT PER USAIR TYPICAL REPAIR 53-20-06 REV A.  (W)
